# SDR MALA000189

- Difficulty date: March 18, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Aircraft: N404XJ
- Make and model: Saab 340B
- Aircraft serial: 340B404
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Light
- Condition: Illuminated
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LANDING GEAR INTRANSINT LIGHT REMAINED ON AFTER SELECTING THE GEAR UP.  CYCLED,  SELECTED  DOWN, ALL GREEN LIGHTS ON & INTRANS LIGHT OUT.  PERFORMED OPS CHECK, COULD NOT DUPLICATE.
